American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(90A14) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] George Xian-Zhi Yuan. The study of minimax inequalities and applications to economies and variational inequalities. Memoirs of the AMS 132 (1998) MR 1407899.
Book volume table of contents   

[2] Yeneng Sun. Integration of Correspondences on Loeb Spaces. Trans. Amer. Math. Soc. 349 (1997) 129-153. MR 1401529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kok-Keong Tan and Xian-Zhi Yuan. Approximation method and equilibria of abstract economies . Proc. Amer. Math. Soc. 122 (1994) 503-510. MR 1211591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] G. Chichilnisky. Intersecting families of sets and the topology of cones in economics . Bull. Amer. Math. Soc. 29 (1993) 189-207. MR 1218037.
Abstract, references, and article information   
View Article: PDF

[5] Won Kyu Kim. Existence of maximal element and equilibrium for a nonparacompact $N$-person game . Proc. Amer. Math. Soc. 116 (1992) 797-807. MR 1123657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Ali Khan. On Cournot-Nash equilibrium distributions for games with a nonmetrizable action space and upper semi-continuous payoffs . Trans. Amer. Math. Soc. 315 (1989) 127-146. MR 970267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. Ali Khan and Nikolaos S. Papageorgiou. On Cournot-Nash equilibria in generalized qualitative games with an atomless measure space of agents . Proc. Amer. Math. Soc. 100 (1987) 505-510. MR 891154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nikolaos S. Papageorgiou. Contributions to the theory of set valued functions and set valued measures . Trans. Amer. Math. Soc. 304 (1987) 245-265. MR 906815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. Ali Khan. Equilibrium points of nonatomic games over a Banach space . Trans. Amer. Math. Soc. 293 (1986) 737-749. MR 816322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Đinh The Lục. Structure of the efficient point set . Proc. Amer. Math. Soc. 95 (1985) 433-440. MR 806083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Roman Pol. Some remarks about measurable parametrizations . Proc. Amer. Math. Soc. 93 (1985) 628-632. MR 776192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] F. S. De Blasi and J. Myjak. Continuous selections for weakly Hausdorff lower semicontinuous multifunctions . Proc. Amer. Math. Soc. 93 (1985) 369-372. MR 770557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Marian Srebrny. Measurable selectors of ${\underline {\rm PCA}}$ multifunctions with applications. Memoirs of the AMS 52 (1984) MR 764317.
Book volume table of contents   

[14] Yieh Hei Wan. On the algebraic criteria for local Pareto optima. II . Trans. Amer. Math. Soc. 245 (1978) 385-397. MR 511417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. Cesari and M. B. Suryanarayana. Existence theorems for Pareto optimization; multivalued and Banach space valued functionals . Trans. Amer. Math. Soc. 244 (1978) 37-65. MR 506609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1